# SDR CALA2008112401091

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON FLOORBEAM, STA 986 AT FASTENER HOLES, RBL 40-RBL 50.  BURNISHED CORROSION FOUND TO BE OUT OF LIMITS AT RBL 40 AND INSTALLED REPAIR STRAP AT RBL 40 REF SRM 53-00-51 REPAIR 3.
